# SDR MASA2023072400096

- Difficulty date: July 24, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N86347
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000591
- Aircraft time: 14,507 hours, 8,674 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAPS FAIL: IN FLIGHT- CURRENTLY OUT OF SERVICE
